ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Journal Article

Sachdev, PL and Joseph, KT and Nair, KRC (1994) Exact N-Wave Solutions for the Non-Planar Burgers Equation. In: Proceedings of the royal society a:mathematical,physical & engineering sciences, 445 (1925 ). 501-517 .

Sachdev, PL and Nair, KRC (1989) Evolution and decay of cylindrical and spherical nonlinear acoustic waves generated by a sinusoidal source. In: Journal of Fluid Mechanics, 204 . pp. 389-404.

Sachdev, PL and Nair, KRC and Tikekar, VG (1988) Generalized Burgers equations and Euler–Painlevé transcendents. III. In: Journal of Mathematical Physics, 29 (11). pp. 2397-2404.

Sachdev, PL and Nair, KRC (1987) Generalized Burgers equations and Euler-Painleve transcendents. II. In: Journal of Mathematical Physics, 28 (5). pp. 997-1004.

Sachdev, PL and Nair, KRC and Tikekar, VG (1986) Generalized Burgers equations and Euler-Painlev transcendents. I. In: Journal of Mathematical Physics, 27 (6). pp. 1506-1522.

Sachdev, PL and Tikekar, VG and Nair, KRC (1986) Evolution and decay of spherical and cylindrical N waves. In: Journal of Fluid Mechanics, 172 . pp. 347-371.

This list was generated on Thu Apr 17 16:12:57 2014 IST.